# SDR UPS08551724

- Difficulty date: January 29, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 17,114 hours, 11,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 CORROSION ON UPPER SURFACE OF FLOORBEAM STA 1100 LBL-23-RBL-43 WL 208.  REPAIRED PER ENGINEERING REPAIR NR 08-1204.
